# SDR 9WGA2025072354520

- Difficulty date: May 5, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK RH INBD /OUTB ELEVATOR PUSH RODS HAVE CORROSION AS MARKED (REPLACE AS REQUIRED) (PUSH RODS OF ACTUATORS).
